# SDR 29GA2019080600001

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,867 hours, 43,502 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 00053,  RT BRAKE IS SOFT AND BRAKE SLIPS AT SLOW SPEEDS.  PERFORMED BRAKE BLEED OPERATION IAW AMM REF 32-42-00-02,  SERVICE HYD SYSTEM REF 12-10-29 BRAKE SYSTEM OPS CHECK NORMAL NO OTHER DEFECTS  NOTED.
